# SDR ASAA0640318

- Difficulty date: March 30, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 27,215 hours, 14,772 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6517688180
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR CUTOUT LOWER SILL INNER CHORD CORRODED.  REMOVED CORRODED CHORD REPLACED WITH NEW CHORD IAW SRM 51 40 05.
